default-icon
Post piles surgery
I got piles surgery two weeks ago. from 5th day after surgery, i am going toilet 8 ,9 times, not like diarrhea. only semi solid stools. but all the time dropping of bowel is there. for that i am using pad. my surgeon suggested econorm sachet before food, and lopamide tablet after food. i am taking for the last one week. but there is no use. what is the problem. when it will stop? using pad gives me mental stress. please help me
91 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello... Usually doctor prescribe stool softener after surgery to avoid constipation... If you are taking it more normal quantity stop it... Ask doctor if wound is completely healed or if there is any discharge , if surgical wound is completely healed and no infection you don't worry.. ...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.